# SDR TRAX200701897

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 405
- Aircraft time: 29,139 hours, 33,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED AT LWR FUSELAGE AREA (ANTENNA DOUBLER) FR 16-17 (SEE W/C 2000-18 FOR FABRICATION) SEE STICKER 200.
